Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bipolar disorder manic episode calms down in few minutes treatment

Premium Questions

Dr.  Ashok Kumar MD

-morbid with Bipolar Disorder. It appears that it can be co-morbid with unipolar depression. As far as treatment goes ... insurance company considers this episode to be part of my Bipolar... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Manisha Gopal MD

-morbid with Bipolar Disorder. It appears that it can be co-morbid with unipolar depression. As far as treatment goes ... insurance company considers this episode to be part of my Bipolar... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

and progressively calmed down laid down at 5:30 but not asleep but resting. I haven't heard from XXXXXXX provider ...my son has PTSD and Bipolar mania mixed episodes sometimes. lack of sleep... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Srikanth Reddy MD

have been diagnosed with Bipolar Disorder 2 one month ago on medication Wellbutrin-XL 150 mg once daily ... with bloats- bad smells – nothing I do seem to work well with my stomach to make it calm... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

manic,I have been very manic latley, i have caused harm to my family and reputation. anatenex works very well in those episodes, ian extended episode.. psychatrist away till end of XXXXXXX... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Public Forum Discussions

Dr. Abhishek Kapoor MD

My husband has had bipolar for over 20 years with minor ups and downs. Recently he had a sever episode with extreme paranoid and manic symptoms, rapid cycling and long mixed episodes ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Thiagarajan Sitharthan MD

Hi I have a 27 year old son, diagnose back in June bipolar disorder. He has seen a psychiatrist ... of high, very high, and 3 episode of down. The medication is clearly not working. Since June,... View answer

Answered by : Dr. Thiagarajan Sitharthan ( Psychologist)
Dr. Susanta Padhy MD

this, she usually calms down within minutes or so. I am very scared as to what to do. ...Hi my mother has been diagnosed with bipolar disorder sometime ago, today she seems to be having ... View answer

Answered by : Dr. Susanta Padhy ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

suffered what they have called a bi-polar manic episode in Feb. of this year which resulted in my falling ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. K. V. Anand MD

Hi..I was diagnosed with bipolar disorder about 4 months ago along with ADHD and ocd. I currently ... episodes of mania and then severe depression. It is having a horrible impact on my everyday life ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)

Mobile Questions and Answers

Dr. Raju A.T MD

Psychotherapy like Cognitive behavioural therapy, family-focused therapy, and psychoeducation. Medications like Lithium, carbamazepine, sodium valproate are the treatment modalities for Bipolar disorder.

Dr.    Mohammed Taher Ali MD

Hi Mc Kala Features are suggestive of MDP or Bipolar disorder. Visit a psychiatrist for proper evaluation and treatment. Reply with thanks.

Dr.  Yogesh D MD

Probably manic episode of the bipolar disorder or overdosage of the antidepressants. Please talk to his/her psychiatrist and discuss the dosage of the medicines.